# SDR COMA9860369

- Difficulty date: November 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7027
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 979981
- Condition: Stuck
- Location: Rt Engine
- Part time: 6,606 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE 10TH STAGE ISOLATION VALVE STUCK PARITALLY OPEN.  REPLACED VALVE.
